Authors: | Dragović, Vladimir |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Algebro-geometric approach to the Yang-Baxter equation and related topics |
Journal: | Publications de l'Institut Mathematique |
Volume: | 91 |
Issue: | 1 |
First page: | 25 |
Last page: | 48 |
Issue Date: | 11-Jul-2012 |
Rank: | M23 |
ISSN: | 0350-1302 |
DOI: | 10.2298/PIM1205025D |
Abstract: | We review the results of algebro-geometric approach to 4 × 4 solutions of the Yang-Baxter equation. We emphasis some further geometric properties, connected with the double-reflection theorem, the Poncelet porism and the Euler-Chasles correspondence. We present a list of classifications in Mathematical Physics with a similar geometric background, related to pencils of conics. In the conclusion, we introduce a notion of discriminantly factorizable polynomials as a result of a computational experiment with elementary n-valued groups. |
Publisher: | Mathematical Institute of the SASA |
Project: | Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems Mathematical Physics Group of the University of Lisbon, Project Probabilistic approach to finite and infinite dimensional dynamical systems, PTDC/MAT/104173/2008 |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.